# SDR AWXA200600693

- Difficulty date: April 1, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 53,334 hours, 23,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2216
- Condition: No Test
- Location: Emergency Lights
- Part time: 23,853 hours, 9,223 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF PASSENGER SEATS EMERGENCY LIGHTS FAILED SYSTEM TEST.  MAINTENANCE REMOVED AND REPLACED THE LEFT AFT EMERGENCY POWER SUPPLY.  ALSO REPLACED THE RT EMERGENCY DOOR POWER SUPPLY.  WORK WAS PERFORMED IAW AIRBUS 320 AMM 33-51-38.  OPERATIONAL TEST WERE GOOD IAW AIRBUS 320 AMM 33-51-00. VENDOR CONFIRMED FAULT. VENDOR REPLACED FUSE F2. VENDOR REPAIRED AND TESTED UNIT IAW CMM 33-51-12 REV 2
